# SDR 2001UALA00737

- Difficulty date: May 4, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 29,939 hours, 11,017 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND STRINGER DAMAGED STA 780, STR 16 LT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE AND DOUBLER.
